BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Viability and an Olech Type Result
Authors: Krastanov, M. I.
Ribarska, N. K.
Keywords: differential inclusions with nonconvex right-hand side
existence of solutions
colliding on a set
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 3-4, (2013), 423p-446p
Abstract: 2010 Mathematics Subject Classification: 34A36, 34A60.
Description: [Krastanov M. I.; Кръстанов М. И.]; [Ribarska N. K.; Рибарска Н. К.]
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 3-4

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract53.82 kBJPEGThumbnail
2013-423-446.pdf553.16 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License